# SDR 00FDEA00862

- Difficulty date: December 8, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 21,995 hours, 10,014 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

00-344  ON T/O ROLL NR 1 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  **  S/D  **  COMING
